Friday, December 23, 2005

Decorations of red...

It just so happens that today is day 28 of my cycle. And guess what?? I have a holiday guest.

Should I be *getting* a period while taking estrogen, anyway? And does this mean that I will bleed for a week now, and then again when I stop taking the provera in three weeks?

Any insight from those with experience (*cough*Lorem) would be appreciated.

ETA: Called the RE's office and apparently this is totally normal... and not having one would have been normal, too. In other words, after surgery there is really no standard; I may spot when I finish the provera, may have a full period, or may do none of the above.

2 Comments:

Blogger Lorem ipsum said...

Well, if you look at my chart covering October (my surgery was on the 11th) you'll see that I spotted a lot for that cycle, even period-style bleeding at times. I got a 'real' (definitely in quotes) period because my RE had me go off the estrogen and birth control pill after three weeks, then a week off, then back on again for another three weeks. So bleeding is bleeding, and period is, well, something else. It's similar with a D&C or any uterine surgery or (I suppose) birth - there's uterine trauma, so it's going to bleed for awhile 'cause it's delicate skin and not used to the wear and tear the outside of our bodies deal with on a daily basis.

When will you be cleared to try again? 'Cause I wouldn't really worry about it until that cycle.

Hope that helps.

12/23/2005 12:01 PM  
Blogger Lisa P. said...

After my HSG... which I need to schedule after my next "real" period. There's the rub... I have to know when exactly that is. Oh well.

I have cramps now, so I do think this is my period. I had hardly any bleeding at all from the surgery, really, and this is distinctly different.

12/23/2005 6:39 PM  

Post a Comment

<< Home